# SDR CALA2010080900381

- Difficulty date: August 6, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 51,707 hours, 13,913 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

LEFT HYD QTY LOSS AFTER TAKEOFF, FOLLOWED BY LOSS OF HYD PRESSURE FOUND RT MLG DOWNLOCK ACTUATOR HYD SUPPLY LINE BROKEN.  R&R IAW IPC 32-32-51-16.  OPS AND LEAK CHECKS GOOD.  AIR RETURN AIRCRAFT WAS 10 MIN OUT.
